# SDR 04FDEA00695

- Difficulty date: March 23, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: AEA76211
- Condition: Canning
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL WEBS IN CENTER LANDING GEAR WHEEL WELL FOUND OIL CANNING AT:  (1) Y= 1391 TO Y= 1401,  Z= -100 TO Z= -90, DEPTH= 0.074 INCH (2) Y= 1401 TO Y= 1411,  Z= -100 TO Z= -90, DEPTH= 0.061 INCH (3) Y= 1411 TO Y= 1421,  Z= -100 TO Z= -90, DEPTH= 0.069 INCH (4) Y= 1421 TO Y= 1431,  Z= -90  TO Z= -70, DEPTH= 0.070 INCH.  COMPLIED WITH FEDEX WITH EA 1-5310-75984, FUSELAGE - MAINFRAME - KEEL WEB / CENTER LANDING GEAR INSPECTION REQUIREMENTS.
